# SDR CHQ00052

- Difficulty date: December 2, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-135LR
- Aircraft serial: 145535
- Aircraft time: 28 hours, 20 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INDICATION PROBLEMS.  CABIN ALTITUDE AND CABIN RATE OF CLIMB SHOWING YELLOW DASHES.  POWERED DOWN A/C.
